On universal semiregular invariant measures

Journal of Symbolic Logic 53 (4):1170-1176 (1988)
Abstract
We consider countably additive, nonnegative, extended real-valued measures which vanish on singletons. Such a measure is universal on a set X iff it is defined on all subsets of X and is semiregular iff every set of positive measure contains a subset of positive finite measure. We study the problem of existence of a universal semiregular measure on X which is invariant under a given group of bijections of X. Moreover we discuss some properties of universal, semiregular, invariant measures on groups
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274611
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 29,827
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Added to PP index
2009-01-28

Total downloads
7 ( #568,363 of 2,211,126 )

Recent downloads (6 months)
1 ( #380,765 of 2,211,126 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature